Alert archive / New York / Gale Watches in 2020
Gale Watch 7, NWS Buffalo, NY
NWS Buffalo, NY issued this gale watch at Apr 20, 2020, 4:19 AM EDT. It took effect at Apr 21, 2020, 12:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 20, 2020, 4:19 AM EDT (08:19 UTC)
- In effect from
- Apr 21, 2020, 12:00 PM EDT
- Expired
- Apr 20, 2020, 3:59 PM EDT
- In force
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
962 WHUS71 KBUF 200819 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 419 AM EDT Mon Apr 20 2020 LOZ044-045-063>065-201630- /O.NEW.KBUF.GL.A.0007.200421T1600Z-200422T0300Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 419 AM EDT Mon Apr 20 2020 ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...West winds to 35 knots and waves 12 to 16 feet possible. * WHERE...The nearshore and open waters of Lake Ontario from Sodus Bay to the Saint Lawrence River, and the open waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...From Tuesday afternoon through Tuesday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
4 follow-up statements
337 WHUS71 KBUF 201424 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1024 AM EDT Mon Apr 20 2020 LOZ044-045-063>065-202230- /O.CON.KBUF.GL.A.0007.200421T1600Z-200422T0300Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 1024 AM EDT Mon Apr 20 2020 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...West winds to 35 knots and waves 12 to 16 feet possible. * WHERE...The nearshore and open waters of Lake Ontario from Sodus Bay to the Saint Lawrence River, and the open waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...From Tuesday afternoon through Tuesday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
797 WHUS71 KBUF 201725 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 125 PM EDT Mon Apr 20 2020 LOZ044-045-063>065-210130- /O.CON.KBUF.GL.A.0007.200421T1600Z-200422T0300Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 125 PM EDT Mon Apr 20 2020 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...West winds to 35 knots and waves 12 to 16 feet possible. * WHERE...The nearshore and open waters of Lake Ontario from Sodus Bay to the Saint Lawrence River, and the open waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...From Tuesday afternoon through Tuesday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
670 WHUS71 KBUF 201825 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 225 PM EDT Mon Apr 20 2020 LEZ040-041-210230- /O.NEW.KBUF.SC.Y.0045.200421T0600Z-200422T1500Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 225 PM EDT Mon Apr 20 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TUESDAY TO 11 AM EDT WEDNESDAY... * WHAT...West winds to 30 knots and waves 7 to 10 feet expected. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...From 2 AM Tuesday to 11 AM EDT Wednesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ020-210230- /O.NEW.KBUF.SC.Y.0045.200421T0900Z-200422T0900Z/ Upper Niagara River and Buffalo Harbor- 225 PM EDT Mon Apr 20 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TUESDAY TO 5 AM EDT WEDNESDAY... * WHAT...West winds to 30 knots expected. * WHERE...The Upper Niagara River and Buffalo Harbor. * WHEN...From 5 AM Tuesday to 5 AM EDT Wednesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-210230- /O.NEW.KBUF.SC.Y.0045.200421T1000Z-200422T2100Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 225 PM EDT Mon Apr 20 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 5 PM EDT WEDNESDAY... * WHAT...West winds to 30 knots and waves 9 to 12 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...From 6 AM Tuesday to 5 PM EDT Wednesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-210230- /O.NEW.KBUF.SC.Y.0045.200421T1000Z-200422T2100Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 225 PM EDT Mon Apr 20 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 5 PM EDT WEDNESDAY... * WHAT...West winds to 30 knots and waves 10 to 13 feet expected. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...From 6 AM Tuesday to 5 PM EDT Wednesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-045-063>065-210230- /O.CON.KBUF.GL.A.0007.200421T1600Z-200422T0300Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 225 PM EDT Mon Apr 20 2020 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...West winds to 35 knots and waves 12 to 16 feet possible. * WHERE...The nearshore and open waters of Lake Ontario from Sodus Bay to the Saint Lawrence River, and the open waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...From Tuesday afternoon through Tuesday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
834 WHUS71 KBUF 201959 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 359 PM EDT Mon Apr 20 2020 LOZ044-045-063>065-210400- /O.UPG.KBUF.GL.A.0007.200421T1600Z-200422T0300Z/ /O.NEW.KBUF.GL.W.0009.200421T1600Z-200422T0300Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 359 PM EDT Mon Apr 20 2020 ...GALE WARNING IN EFFECT FROM NOON TO 11 PM EDT TUESDAY... * WHAT...West winds to 35 knots and waves 11 to 15 feet expected. * WHERE...The nearshore and open waters of Lake Ontario from Sodus Bay to the Saint Lawrence River, and the open waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...From noon to 11 PM EDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LEZ040-041-210400- /O.CON.KBUF.SC.Y.0045.200421T0600Z-200422T1500Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 359 PM EDT Mon Apr 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TUESDAY TO 11 AM EDT WEDNESDAY... * WHAT...West winds to 30 knots and waves 7 to 10 feet expected. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...From 2 AM Tuesday to 11 AM EDT Wednesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ020-210400- /O.CON.KBUF.SC.Y.0045.200421T0900Z-200422T0900Z/ Upper Niagara River and Buffalo Harbor- 359 PM EDT Mon Apr 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TUESDAY TO 5 AM EDT WEDNESDAY... * WHAT...West winds to 30 knots expected. * WHERE...The Upper Niagara River and Buffalo Harbor. * WHEN...From 5 AM Tuesday to 5 AM EDT Wednesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-210400- /O.CON.KBUF.SC.Y.0045.200421T1000Z-200422T2100Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 359 PM EDT Mon Apr 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 5 PM EDT WEDNESDAY... * WHAT...West winds to 30 knots and waves 9 to 12 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...From 6 AM Tuesday to 5 PM EDT Wednesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-210400- /O.CON.KBUF.SC.Y.0045.200421T1000Z-200422T2100Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 359 PM EDT Mon Apr 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 5 PM EDT WEDNESDAY... * WHAT...West winds to 30 knots and waves 10 to 14 feet expected. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...From 6 AM Tuesday to 5 PM EDT Wednesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hitchcock
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this gale watch went out at Apr 20, 1:44 AM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Apr 20, 1:44 AM EDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 144 AM EDT Mon Apr 20 2020 .SYNOPSIS... High pressure in the wake of a cold front will provide us with mainly dry weather for the remainder of the overnight and a nice day on Monday, before a stronger cold front ushers in more unsettled weather late Monday night and Tuesday. && .NEAR TERM /THROUGH TODAY/... The second and final cold front has moved southeast of the area, taking most of the waning rain shower activity with it. Aside from a few lingering isolated light rain showers across southeastern areas through the early overnight behind the front, much drier and cooler air will quickly build across our area in the wake of the front. This will be thanks to high pressure that will start to ridge in from the west providing dry weather and some gradual clearing across western and north central NY for the second half of tonight. High pressure will remain in control on Monday as it ridges in across the area, providing a nice day with a decent amount of sunshine and much lighter winds. After a chilly start to the day in the upper 20s and low 30s, the combination of warmer air building back in aloft and April sunshine will allow temperatures to rebound back up into the upper 40s to around 50. Albeit still below average for this time of year, it will 'feel' nice outside. After a dry first half of Monday night, cloud cover will be on the increase ahead of a strong cold front that will be approaching from the west. This will bring the threat for showers and a few thunderstorms into western NY by late Monday night, along with a steadily increasing southerly to southwesterly breeze. It will be a bit warmer Monday night ahead of the cold front with lows in the lower to mid 30s. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY/... A strong cold front will sweep through the region Tuesday morning and afternoon as a result of a sharp eastward digging mid level passes trough through the Great Lakes. As per model guidances' thermal profiles and cross sections, the front will take on a more anafrontal appearance meaning precipitation will occur along and behind the front. Initially precipitation will fall as rain, however with the onset of the cold air behind the front in addition to some evaporative cooling, precipitation will switch over to snow Tuesday afternoon and terminate from west to east throughout the rest of the day. Some snow squalls are possible due to the combination of the digging trough and stronger winds aloft. Additionally, SPC has placed the region under a threat of general thunder, which is plausible with the likelihood of graupel, however CAPE of any form is quite limited across the region. Following the frontal passage, the digging trough aloft will contribute to the strong height falls and therefore result in widespread gusty conditions. Gusts of 35 to 40 mph are possible. Temperatures will remain well below normal with highs ranging in the upper 30s and low 40s. Heading into Tuesday night, model guidances continue to suggest a swath of cold temperatures at 850mb to be advected into the region as we will be on the backside of the shortwave. The area of colder temperatures will bottom out to near -11C for Lake Erie, while -14C is suggested for Lake Ontario, which will favor a response off of both lakes Tuesday night. Don't expect accumulations to amount to much due to the rather dry air aloft, however there may be some measurable snow to the areas east of Lake Ontario. Surface high pressure will build in over the eastern Great Lakes Wednesday morning and slide southeast throughout the day. The influence of the high pressure will act to choke off the lingering lake enhanced snow showers Wednesday morning leaving the rest of the day dry. High temperatures will remain well below normal ranging in the upper 30s in the higher terrain and the low 40s elsewhere. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... A warm front will slowly push northward through the region Wednesday night and Thursday morning. This may cause chances for some rain and snow showers across the region. As the frontal boundary moves northward any snow showers will transition into rain showers. Precipitation amounts is marginal as there are large discrepancies with placement and timing of the frontal boundary. A well defined area of surface low pressure will develop in the Mississippi Valley Wednesday night and track northeast before being pushed off into the mid Atlantic coastline on Friday. Chances for widespread rain showers are possible Thursday into Friday as the region will reside under the northern side of the passing disturbance. Temperatures should return to back to normal for Thursday and Friday with highs climbing up into the 50s. The weekend will begin dry as high pressure builds back into the region for Saturday. However, chances for rain enter back into the forecast Sunday as another low will track east through the Ohio Valley. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... Aside from some lingering MVFR CIGS across the interior Southern Tier (east of KJHW) through the early overnight, expect VFR conditions through the TAF period. Dry weather, lessening winds and at least partial clearing will move into the area for the second half of tonight providing a return to VFR conditions. High pressure will provide a continuation of dry weather and light winds for Monday, allowing VFR flight conditions to remain in place through the end of the TAF period. Outlook... Tuesday...MVFR to VFR with mixed rain/snow showers. Strong winds also likely. Wednesday...Mainly VFR. Thursday...MVFR with mixed rain and snow showers. Friday...MVFR with at least scattered rain showers. && .MARINE... Choppy conditions will continue across the southern shores of Lake Ontario through at least the first half of Monday as a fresh northwesterly breeze veers to north and eventually northeast during this timeframe. After a brief period of quieter conditions Monday night, widespread higher-end Small Craft Advisories will then return starting Tuesday. && .TIDES/COASTAL FLOODING... A period of strong northwest winds are possible Tuesday and Tuesday night. Sustained winds could reach 35 knots on Lake Ontario. The combination of high lake levels and strong onshore winds may result in an elevated risk of lakeshore flooding along the southeast shore of Lake Ontario. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...JM NEAR TERM...JM SHORT TERM...EAJ LONG TERM...EAJ AVIATION...JM MARINE...JM/TMA TIDES/COASTAL FLOODING...TMA
Hazardous weather outlook, Apr 19, 7:56 PM EDT, 8 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 756 PM EDT Sun Apr 19 2020 NYZ001>003-008-010>014-019>021-085-210000- Niagara-Orleans-Monroe-Lewis-Northern Erie-Genesee-Wyoming- Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie- 756 PM EDT Sun Apr 19 2020 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>007-210000- Wayne-Northern Cayuga-Oswego-Jefferson- 756 PM EDT Sun Apr 19 2020 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The combination of high lake levels and wave action may result in lakeshore flooding Tuesday afternoon through Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042-062-SLZ022-024-210000- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 756 PM EDT Sun Apr 19 2020 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043>045-063>065-210000- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 756 PM EDT Sun Apr 19 2020 This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Gales are possible Tuesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 4:19 AM EDT | Lakeshore Flood Watch | BUF | Cayuga, Jefferson, Oswego, Wayne | 12 hr |
| Apr 20, 2:25 PM EDT | Small Craft Advisory | BUF | 59 hr | |
| Apr 20, 3:59 PM EDT | Gale Warning | BUF | 31 hr | |
| Apr 20, 3:59 PM EDT | Lakeshore Flood Warning | BUF | Cayuga, Jefferson, Oswego, Wayne | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.